Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 385, NWS Norman, OK

May 26, 2016Foard County, Hardeman County, Wilbarger County, Texas

NWS Norman, OK issued this severe thunderstorm warning at May 26, 2016, 6:21 PM CDT for Foard County, Hardeman County, Wilbarger County, Texas. It was in force for 39 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2016, 6:21 PM CDT (23:21 UTC)
Expired
May 26, 2016, 7:00 PM CDT
In force
39 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Foard County, TX, Hardeman County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 36 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 6:25 PM CDTHAIL 18 S Chillicothe, TX
May 26, 6:28 PM CDTHAIL 1.757 Wnw Vernon, TXINTERSECTIONS OF HWY 392 AND 925
May 26, 6:36 PM CDTHAIL 1.753 E Chillicothe, TXON FM 924

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 1:31 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.4 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3874 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3874 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted.

777 
WUUS54 KOUN 262321
SVROUN
TXC155-197-487-270000-
/O.NEW.KOUN.SV.W.0385.160526T2321Z-160527T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
621 PM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HARDEMAN COUNTY IN NORTHERN TEXAS...
  NORTHWESTERN WILBARGER COUNTY IN NORTHERN TEXAS...
  EAST CENTRAL FOARD COUNTY IN NORTHERN TEXAS...

* UNTIL 700 PM CDT

* AT 620 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
  OF MEDICINE MOUND...MOVING NORTHEAST AT 40 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  VERNON...CHILLICOTHE...ODELL...THALIA...LOCKETT...MARGARET...FARGO...
  MEDICINE MOUND AND RAYLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3436 9951 3438 9945 3437 9944 3439 9942
      3437 9941 3441 9939 3443 9934 3441 9932
      3441 9929 3429 9921 3428 9921 3427 9919
      3422 9919 3420 9914 3394 9948 3403 9968
TIME...MOT...LOC 2320Z 213DEG 36KT 3412 9949 

HAIL...1.75IN
WIND...60MPH
 
$$

..SPEG.
2 follow-up statements
819 
WWUS54 KOUN 262331
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
631 PM CDT THU MAY 26 2016

TXC155-197-487-270000-
/O.CON.KOUN.SV.W.0385.000000T0000Z-160527T0000Z/
HARDEMAN TX-WILBARGER TX-FOARD TX-
631 PM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN HARDEMAN...NORTHWESTERN WILBARGER AND EAST CENTRAL
FOARD COUNTIES...

AT 628 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF CHILLICOTHE. THIS STORM IS CAPABLE OF PRODUCING HAIL LARGER THAN
BASEBALL SIZE HAIL AS IT MOVES JUST EAST OF CHILLICOTHE AND TOWARD
ODELL AS IT MOVES NORTHEAST AT 50 MPH. ANOTHER POTENTIALLY SEVERE
STORM WAS LOCATED 6 MILES WEST OF LOCKETT MOVING EAST-NORTHEAST AT
40 MPH. HAIL TO THE SIZE OF GOLFBALLS IS LIKELY WITH THIS STORM.

THESE ARE VERY DANGEROUS STORMS.

HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. 
         EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
         SIDING...AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
VERNON...CHILLICOTHE...ODELL...THALIA...LOCKETT...MARGARET...FARGO...
MEDICINE MOUND AND RAYLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3436 9951 3438 9945 3437 9944 3439 9942
      3437 9941 3441 9939 3443 9934 3441 9932
      3441 9929 3429 9921 3428 9921 3427 9919
      3422 9919 3420 9914 3394 9948 3403 9968
TIME...MOT...LOC 2328Z 205DEG 45KT 3421 9944 3406 9948 

HAIL...2.75IN
WIND...60MPH
 
$$

..SPEG.
365 
WWUS54 KOUN 262355
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
655 PM CDT THU MAY 26 2016

TXC155-197-270003-
/O.CAN.KOUN.SV.W.0385.000000T0000Z-160527T0000Z/
HARDEMAN TX-FOARD TX-
655 PM CDT THU MAY 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARDEMAN AND EAST
CENTRAL FOARD COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED INTO
NORTHERN WILBARGER COUNTY...THEREFORE THE WARNING HAS BEEN CANCELLED
FOR HARDEMAN AND PORTIONS OF FOARD COUNTY. HOWEVER... A SEVERE
THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN FOARD COUNTY FOR
ANOTHER SEVERE STORM SOUTH OF THALIA.

LAT...LON 3441 9939 3443 9934 3441 9932 3441 9929
      3433 9924 3436 9941 3439 9942 3437 9941
TIME...MOT...LOC 2353Z 206DEG 30KT 3441 9932 

$$

TXC487-270000-
/O.CON.KOUN.SV.W.0385.000000T0000Z-160527T0000Z/
WILBARGER TX-
655 PM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN WILBARGER COUNTY...

AT 653 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
ELMER...MOVING NORTHEAST AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN WILBARGER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING.

&&

LAT...LON 3441 9939 3443 9934 3441 9932 3441 9929
      3433 9924 3436 9941 3439 9942 3437 9941
TIME...MOT...LOC 2353Z 206DEG 30KT 3441 9932 

HAIL...1.75IN
WIND...60MPH
 
$$

..SPEG.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:43 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, May 26, 3:43 PM CDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Norman OK
343 PM CDT THU MAY 26 2016

.DISCUSSION...
With the exception of far northwest Oklahoma, most of the western
third of Oklahoma and adjacent area of northern Texas are clear
to partly cloudy. Weak height falls will overspread the
Panhandles late this afternoon and evening in advance of a trough
over Colorado/New Mexico. At least widely scattered thunderstorms
should develop along and near a dryline in extreme western
Oklahoma/far eastern Texas panhandle. Extreme instability and deep
layer shear will result in supercells capable of producing very
large hail...damaging RFD winds and perhaps tornadoes. With better
forcing compared with the past few days...storms should become
scattered perhaps widespread during the evening and overnight. By
late evening and overnight the main severe weather risk will be
damaging winds and hail.

Most model suggest storms will be ongoing across at least south
central and southeast Oklahoma Friday morning. There should be enough
recovery by Friday afternoon, to see widely scattered severe
storms.

Weak shortwave ridging Friday night through Saturday may provide
a lull in thunderstorm activity as the holiday weekend begins.

Thunderstorm chances will return by Sunday and last through at
least mid week. The overall flow Sunday into Monday will be rather
weak...but moderate to high instability may result in severe
thunderstorms each day.

A weak cold front may move across the Southern Plains Tuesday
into Tuesday night. This may bring some brief relief from rather
high humidity currently in place.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  66  82  63  86 /  60  40  20  10
Hobart OK         64  91  60  88 /  60  10  10  10
Wichita Falls TX  65  90  62  89 /  60  40  10  10
Gage OK           60  86  55  87 /  20  20  10  10
Ponca City OK     67  82  63  84 /  60  40  40  10
Durant OK         68  80  67  86 /  70  80  50  20

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

99/99
Hazardous weather outlook, May 26, 6:01 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
601 PM CDT THU MAY 26 2016

OKZ004>048-050>052-TXZ083>090-272315-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
601 PM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TONIGHT...

.THUNDERSTORMS...
THERE IS A RISK FOR SEVERE STORMS ACROSS OKLAHOMA AND WESTERN
NORTH TEXAS THROUGH EARLY FRIDAY.

LOCATION...
AN ENHANCED RISK AREA IS WEST OF A LINE FROM WAKITA... TO EL
RENO... TO DUNCAN AND WAURIKA... INCLUDING ALL OF WESTERN NORTH
TEXAS. A SLIGHT RISK AREA ENCOMPASSES THE REMAINDER OF CENTRAL AND
SOUTHEAST OKLAHOMA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THROUGH 3 AM.

IMPACTS...
LARGE HAIL UP TO THE SIZE OF BASEBALLS...DAMAGING WIND GUSTS UP
TO 80 MPH...AND HEAVY RAINFALL THAT COULD LEAD TO FLASH FLOODING
WILL BE THE MAIN CONCERNS. THERE IS ALSO A LOW RISK OF
TORNADOES... MAINLY ACROSS WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS.

DISCUSSION...
THE FORECAST FOR SEVERE STORMS IS STILL COMPLICATED BUT IT LOOKS
LIKE TWO POTENTIAL WAYS FOR STORMS TO AFFECT THE AREA.

SCATTERED STORMS DEVELOPING IN SOUTHWEST AND WEST TEXAS IS
EXPECTED TO DEVELOP INTO A COMPLEX THAT MOVES INTO THE AREA THIS
EVENING AND OVERNIGHT. THIS WILL HAVE THE GREATEST CHANCE OF
PRODUCING SEVERE WEATHER IN PARTS OF THE AREA... WITH LARGE
HAIL... DAMAGING WINDS... AND HEAVY RAIN LEADING TO FLASH
FLOODING THE MAIN CONCERNS.

OTHER STORMS COULD STILL DEVELOP NEAR A DRYLINE THAT EXTENDS
ACROSS THE EASTERN TEXAS PANHANDLE THIS EVENING. THESE STORMS ARE
EXPECTED TO BE MORE DISCRETE AND IF THEY DEVELOP AND MOVE INTO THE
AREA... HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL AND
DAMAGING WIND GUSTS.

THERE IS ALSO A RISK FOR A FEW TORNADOES... MAINLY IN WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS... THIS EVENING.

THE POTENTIAL FOR SEVERE STORMS WILL DECREASE AFTER 3 AM BUT
STORMS WILL LIKELY CONTINUE FRIDAY MORNING WITH SMALL HAIL AND
GUSTY WINDS POSSIBLE WITH THE STRONGEST STORMS.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THROUGH
TONIGHT.

.HEAVY RAINFALL...
SEVERAL LOCALIZED AREAS HAVE ALREADY RECEIVED AN ABUNDANT AMOUNT
OF RAINFALL OVER THE PAST SEVERAL DAYS. THE THREAT OF LOCALIZED
FLASH FLOODING WILL CONTINUE WHERE THUNDERSTORMS MANAGE TO
DEVELOP.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL REMAIN POSSIBLE INTO EARLY NEXT WEEK. STRONG
TO SEVERE STORMS ARE EXPECTED FOR AT LEAST PORTIONS OF THE AREA
EACH DAY. THE MOST LIKELY AREA FOR SEVERE STORMS FRIDAY WILL BE
ALONG AND SOUTH OF I40 AND ALONG AND EAST OF I35.

.HEAVY RAIN...
HEAVY RAIN THAT COULD LEAD TO LOCALIZED OR FLASH FLOODING WILL
ALSO REMAIN POSSIBLE THROUGH AT LEAST THIS WEEKEND.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, May 26, 2:31 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
231 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             5 N MAY                 36.69N 99.75W
05/26/2016  E1.75 INCH       HARPER             OK   BROADCAST MEDIA

&&

JPIKE
Special weather statement, May 26, 2:56 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
256 PM CDT THU MAY 26 2016

OKZ010-262030-
WOODWARD OK-
256 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WOODWARD COUNTY UNTIL
330 PM CDT...

AT 254 PM CDT...STRONG THUNDERSTORMS WERE LOCATED 7 MILES WEST OF
SHARON AND JUST NORTH OF VICI...MOVING NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3645 9896 3643 9896 3617 9921 3616 9942
      3632 9959 3664 9923
TIME...MOT...LOC 1954Z 232DEG 41KT 3631 9947

..SPEG.
Local storm report, May 26, 3:10 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
310 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             6 E LAVERNE             36.71N 99.79W
05/26/2016  E1.50 INCH       HARPER             OK   EMERGENCY MNGR

            INTERSECTIONS OF HWYS 149 AND 46

&&

JPIKE
Local storm report, May 26, 3:26 PM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
326 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     HAIL             WOODWARD                36.43N 99.39W
05/26/2016  E1.00 INCH       WOODWARD           OK   EMERGENCY MNGR

&&

TLINDLEY
Special weather statement, May 26, 6:08 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
608 PM CDT THU MAY 26 2016

TXZ083>085-262345-
WILBARGER TX-HARDEMAN TX-FOARD TX-
608 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR WILBARGER...SOUTHEASTERN HARDEMAN
AND EAST CENTRAL FOARD COUNTIES UNTIL 645 PM CDT...

AT 607 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR THALIA...MOVING
NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3434 9927 3426 9919 3425 9920 3423 9919
      3422 9919 3421 9915 3421 9914 3413 9906
      3386 9952 3401 9966
TIME...MOT...LOC 2307Z 229DEG 34KT 3400 9952

..SPEG.
Special weather statement, May 26, 6:13 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
613 PM CDT THU MAY 26 2016

TXZ087-262345-
KNOX TX-
613 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KNOX COUNTY UNTIL 645 PM
CDT...

AT 612 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF
BENJAMIN...MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3360 9999 3380 9976 3381 9974 3363 9947
      3341 9999
TIME...MOT...LOC 2312Z 229DEG 34KT 3353 9992

..SPEG.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 6:08 PM CDTSpecial Weather StatementOUNWilbarger37 min
May 26, 6:13 PM CDTSpecial Weather StatementOUNKnox32 min
May 26, 6:23 PM CDTSevere Thunderstorm WarningOUNKnox35 min
May 26, 6:41 PM CDTSevere Thunderstorm WarningOUNFoard, Knox, Wilbarger34 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.